MathSciNet Relay Station
MathSciNet bibliographic data
MR261631 (41 #6244) 57.47
Sullivan, R. W. Differentiable actions of classical groups on spheres. Topology 9 1970 155–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement